A fractional approach to solve a mathematical model of HIV infection of CD4+T cells

A.R. Meshram, V.C. Borkar, R.A. Muneshwar

Abstract


A mathematical model that calculates susceptible CD4+T cells, infected CD4+T cells and virus particles has been examined here using the fractional differential transform method (FDTM) with stability analysis. A stability of the fractional nonlinear model with Hurwitz state matrix is examined using the Lyapunov direct method. A nonlinear mathematical model of differential equations has been put forward and analyzed by applying FDTM. An infinite series solution of the system of differential equation is computed by defining fixed components with different time intervals. Furthermore, the solution calculated through FDTM (integer order) is correlated with the solution calculated using DTM and LADM. The solution is analyzed numerically and graphically by using the software Python.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

A.R. Meshram, V.C. Borkar, R.A. Muneshwar, A fractional approach to solve a mathematical model of HIV infection of CD4+T cells, J. Math. Comput. Sci., 11 (2021), 8506-8519

Copyright © 2021 A.R. Meshram, V.C. Borkar, R.A. Muneshwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS